Lupa

Show document

A- | A+ | Print
Title:On Hamiltonicity of circulant digraphs of outdegree three
Authors:Miklavič, Štefko (Author)
Šparl, Primož (Author)
Files:URL http://dx.doi.org/10.1016/j.disc.2008.12.004
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:This paper deals with Hamiltonicity of connected loopless circulant digraphs of outdegree three with connection set of the form ▫$\{a,ka,c\}$▫, where ▫$k$▫ is an integer. In particular, we prove that if ▫$k=-1$▫ or ▫$k=2$▫ such a circulant digraph is Hamiltonian if and only if it is not isomorphic to the circulant digraph on 12 vertices with connection set ▫$\{3,6,4\}$▫.
Keywords:graph theory, circulant digraph, Hamilton cycle
Year of publishing:2009
Number of pages:str. 5437-5443
Numbering:Vol. 309, iss. 17
ISSN:0012-365X
UDC:519.17
COBISS_ID:1024054100 Link is opened in a new window
Views:1342
Downloads:54
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:English
Keywords:teorija grafov, Hamiltonov cikel

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica